# SDR DL73K990781

- Difficulty date: April 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N315DL
- Make and model: Boeing 737232
- Aircraft serial: 23087
- System (JASC): 2150 · Cabin Cooling System
- Part: Controller
- Part number: 6075103
- Condition: Malfunctioned
- Location: Rt Pack
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB-OUT WITH BOTH AIR MIX VALVE IND INDICATING FULL COLD, DUCT TEMP WENT TO 120.  NO TEMP CONTROL IN AUTO OR MANUAL EITHER PACK.  AIR TURNBACK TO MCO.  REPLACED RT PACK 35 DEG CONTROLLER AND SENSOR.  ALL CKS OK FOR RT PACK.  FOUND LT PACK ACM FROZEN.  REPLACED SAME.
